![]() |
Volumn 6648 LNCS, Issue , 2011, Pages 416-427
|
Lower bounds for the smoothed number of Pareto optimal solutions
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BI-CRITERIA;
FIXED NUMBERS;
INPUT MODELS;
LOWER BOUNDS;
MAXIMUM DENSITY;
MULTICRITERIA OPTIMIZATION;
OBJECTIVE FUNCTIONS;
PARETO OPTIMAL SOLUTIONS;
SEMI-RANDOM;
UPPER BOUND;
OPTIMAL SYSTEMS;
PARETO PRINCIPLE;
|
EID: 79955777191
PISSN: 03029743
EISSN: 16113349
Source Type: Book Series
DOI: 10.1007/978-3-642-20877-5_41 Document Type: Conference Paper |
Times cited : (2)
|
References (8)
|